Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 15, NWS Northern Indiana

May 27, 2015Henry County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 27, 2015, 1:15 PM EDT for Henry County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 1:15 PM EDT (17:15 UTC)
Expired
May 27, 2015, 1:45 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Henry County, OH

The radar

The Northern Indiana radar (KIWX), 139 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:08 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS53 KIWX 271715
SVRIWX
OHC069-271800-
/O.NEW.KIWX.SV.W.0015.150527T1715Z-150527T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 PM EDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HENRY COUNTY IN NORTHWEST OHIO...

* UNTIL 200 PM EDT

* AT 114 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLGATE...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HOLGATE...DESHLER...MCCLURE...NEW BAVARIA...GALLUP...HAMLER...
  ELERY...MALINTA AND GRELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4116 8422 4128 8422 4143 8387 4137 8386
      4117 8387
TIME...MOT...LOC 1715Z 241DEG 23KT 4121 8418

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
542 
WWUS53 KIWX 271729
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
129 PM EDT WED MAY 27 2015

OHC069-271800-
/O.CON.KIWX.SV.W.0015.000000T0000Z-150527T1800Z/
HENRY OH-
129 PM EDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENRY COUNTY UNTIL 200 PM EDT...

AT 126 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLGATE...AND
MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DESHLER AROUND 135 PM EDT.
  MCCLURE AROUND 140 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GRELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4119 8410 4131 8412 4143 8387 4137 8386
      4117 8387
TIME...MOT...LOC 1729Z 250DEG 30KT 4125 8402

HAIL...1.00IN
WIND...60MPH

$$

JLA
334 
WWUS53 KIWX 271745
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT WED MAY 27 2015

OHC069-271755-
/O.CAN.KIWX.SV.W.0015.000000T0000Z-150527T1800Z/
HENRY OH-
145 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700PM EDT. 

LAT...LON 4119 8410 4131 8412 4143 8387 4137 8386
      4117 8387
TIME...MOT...LOC 1745Z 250DEG 30KT 4130 8385

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:56 PM EDT, 19 minutes earlier.

Area forecast discussion, May 27, 12:56 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 PM EDT WED MAY 27 2015

.SYNOPSIS...
ISSUED AT 1256 PM EDT WED MAY 27 2015

WEAK COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA THIS
AFTERNOON CAUSING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD INTO THE AREA TONIGHT INTO THURSDAY PROVIDING
FAIR WEATHER. HIGHS TODAY WILL BE IN THE UPPER 70S AND LOWER
80S... WITH LOWS TONIGHT IN THE MIDDLE AND UPPER 50S.

&&

.UPDATE...
ISSUED AT 1121 AM EDT WED MAY 27 2015

LITTLE CHANGE NEEDED TO THE FORECAST GOING INTO THE AFTERNOON
HOURS AS CHANCES FOR SCATTERED SHOWERS/ISOLATED STORMS INCREASE
WITH REMNANT MCV TRACKING EAST INTO CENTRAL IN...AND PRIMARY MID
LEVEL TROUGH AXIS AND ASSOCIATED SFC FRONT PROPAGATION EAST INTO
THE LOWER GREAT LAKES. THIS FORCING COMBINED WITH MODEST SFC BASED
DESTABILIZATION, STEEP LOW LEVEL LAPSE RATES, AND JUST ENOUGH
UNIDIRECTIONAL FLOW (EFFECTIVE SHEAR VALUES 30-35 KTS) MAY BE
ENOUGH TO SUPPORT AN ISOLATED STRONG-SEVERE STORM (DAMAGING WINDS)
MAINLY ALONG/EAST OF INTERSTATE 69 BY MID-LATE AFTERNOON. LACKING
MID-LEVEL LAPSE RATES AND MARGINAL SHEAR SHOULD LIMIT
ORGANIZATION/UPDRAFTS AND KEEP THIS AN ISOLATED WIND THREAT AT
BEST.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 420 AM EDT WED MAY 27 2015

SHRTWV AND ASSOCIATED CDFNT OVER THE UPR MS VALLEY THIS MORNING
EXPECTED TO MOVE E-NE ACROSS OUR CWA THIS AFTN. DIURNAL HEATING
SHOULD RESULT IN AROUND 1000J/KG CAPE WHILE STILL RESPECTABLE
30-40KT UNIDIRECTIONAL DEEP LAYER SHEAR REMAINS OVER THE AREA AHEAD
OF THE UPR LEVEL TROF SUGGESTING SOME POTENTIAL FOR SVR STORMS WITH
DAMAGING WINDS ACROSS THE SE PORTION OF CWA WHERE LATER FROPA SHOULD
ALLOW FOR BETTER INSTABILITY. HIGH RES CONVECTIVE ALLOWING MODELS IN
DECENT AGREEMENT SUGGESTING TSTMS WILL IMPACT SE 1/2 OF AREA THIS
AFTN SO BUMPED UP POPS IN THIS AREA TO LIKELY RANGE. RATHER STRONG
GRADIENT/MIXING AHEAD OF THE FRONT SHOULD RESULT IN BREEZY/WARM
CONDITIONS ONCE AGAIN WITH HIGH TEMPS RANGING FROM THE U70S NW TO
THE L80S SE.

SFC HIGH EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT AS THE FRONT
SINKS S-SE TO SRN IN/OH. LIGHT WINDS AND CLEARING SKIES SHOULD
PROVIDE GOOD RADIATIONAL COOLING ALLOWING TEMPS TO FALL INTO THE
M-U50S. SOME POTENTIAL FOR FOG DEVELOPMENT BUT HELD OFF ADDING TO
FCST TO SEE HOW SGFNT THE DRYING IS BEHIND THE FRONT THIS AFTN.

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 420 AM EDT WED MAY 27 2015

THE MAIN CHALLENGES THIS PERIOD CONCERN THE EVOLUTION AND PHASING OF
A NORTHERN STREAM SYSTEM DROPPING SOUTH OUT OF CANADA AND A SOUTHERN
STREAM WAVE EJECTING EAST ACROSS THE CONUS FRIDAY AND SATURDAY. FOR
THIS PACKAGE...FAVORED THE ECMWF. THE ECMWF CONTINUES TO HAVE A
BETTER OVERALL HANDLE WITH THIS SYSTEM WHICH IS REFLECTED IN BETTER
RUN TO RUN CONSISTENCY THAN THE GFS. ALSO...THE UPSTREAM AIRMASS HAS
BEEN VERY EFFICIENT IN PRODUCING SHOWERS AND STORMS. THERMAL AND
WIND PROFILES SUPPORT ONLY A MARGINAL SEVERE STORM THREAT...BUT
GIVEN THE HISTORY OF THIS AIRMASS AND THE LIKELY HYDROLOGIC
RECYCLING UPSTREAM...HAVE RAISED RAIN CHANCES FRIDAY NIGHT AND
SATURDAY. PRECIPITABLE WATER VALUES SHOULD RISE CLOSE TO 1.75. CAPE
VALUES SHOULD REMAIN AROUND OR UNDER 1000 J/KG...SO LOCALLY HEAVY
RAINFALL IS LIKELY. AFTER SATURDAY NIGHT...REMOVED ALL RAIN CHANCES
EXCEPT FOR A LOW CHANCE FOR A LINGERING SHOWER OVER SOUTHEAST AREAS
SUNDAY. TEMPERATURES SHOULD BE VERY WARM THURSDAY AND FRIDAY WITH
HIGHS FROM 82F TO 86F.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1256 PM EDT WED MAY 27 2015

MID LEVEL TROUGH TRACKING INTO THE GREAT LAKES IN CONCERT WITH A
SEPARATE REMNANT MCV INTO SRN/CTRL INDIANA WILL PROVIDE ENOUGH LIFT
OVER A MODERATELY UNSTABLE/MOIST ENVIRONMENT TO PRODUCE SCATTERED
SHOWERS/STORMS THROUGH APPROMIATELY 20-22Z AT KFWA AND THROUGH
19-20Z AT KSBN. BKN-OVC CEILINGS WILL LIKELY OSCILLATE BETWEEN
HIGH MVFR AND LOW VFR THROUGH THE AFTERNOON AT EACH SITE. LIGHT
WINDS AND DRY/VFR CONDITIONS ARE EXPECTED BEHIND THE ASSOCIATED
COLD FRONT THIS EVENING INTO THURSDAY AS HIGH PRESSURE BUILDS IN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...STEINWEDEL
SYNOPSIS...STEINWEDEL
SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 27, 4:51 AM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT WED MAY 27 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-280900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
451 AM EDT WED MAY 27 2015 /351 AM CDT WED MAY 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED... ESPECIALLY ACROSS EASTERN PORTIONS
OF THE AREA TODAY. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING
WINDS THIS AFTERNOON... MAINLY EAST OF A HILLSDALE MICHIGAN TO
MARION INDIANA LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY WITH LOCALLY HEAVY
RAINFALL POSSIBLE. HIGH WAVES MAY CAUSE DANGEROUS SWIMMING
CONDITIONS AT LAKE MICHIGAN BEACHES SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-280900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. HIGH WAVES RESULTING
IN HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO POSSIBLE SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, May 27, 11:12 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 AM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     3 ENE BRICE             40.43N  84.84W
05/26/2015                   JAY                IN   EMERGENCY MNGR

            A FEW TREES DOWN NEAR STATE ROAD 26 BETWEEN 700 E AND
            800 E. ROOF PANELS OF BARN ALSO DAMAGED.

&&

NDM
Local storm report, May 27, 11:32 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1132 AM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LEIPSIC                 41.10N  83.98W
05/26/2015                   PUTNAM             OH   EMERGENCY MNGR

            PORTION OF METAL ROOF REMOVED FROM A BUILDING IN TOWN.

&&

NDM
Special weather statement, May 27, 11:47 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1147 AM EDT WED MAY 27 2015

INZ013-020-022-271615-
CASS IN-PULASKI IN-WHITE IN-
1147 AM EDT WED MAY 27 2015

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...
NORTHWESTERN CASS...SOUTHEASTERN PULASKI AND EXTREME SOUTHWESTERN
FULTON COUNTIES...

AT 1144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONON...OR 8 MILES NORTHWEST OF
MONTICELLO...MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ROYAL CENTER...
  BUFFALO AND SITKA...
  LAKESIDE...
  HEADLEE...BELL CENTER AND PULASKI...
  THORNHOPE...STAR CITY AND LAWTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4107 8652 4082 8644 4073 8693 4086 8698
TIME...MOT...LOC 1548Z 247DEG 37KT 4082 8685
Local storm report, May 27, 11:58 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 AM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     2 SE LEIPSIC            41.08N  83.96W
05/26/2015                   PUTNAM             OH   EMERGENCY MNGR

            10 TO 12 INCH TREE LIMBS DOWN.

&&

NDM
Special weather statement, May 27, 12:23 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 PM EDT WED MAY 27 2015

INZ006>009-013-015>018-020-022>027-032>034-MIZ080-081-OHZ001-002-
004-005-015-016-024-025-271745-
LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-
WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...
ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...
GARRETT...WINAMAC...FRANCESVILLE...MEDARYVILLE...ROCHESTER...
AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...BRONSON...
HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...
ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
1223 PM EDT WED MAY 27 2015

...SCATTERED THUNDERSTORMS DEVELOPING WITH GUSTY WINDS POSSIBLE
THIS AFTERNOON...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO THROUGH MID AFTERNOON.
THE STRONGER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL...AND BRIEF HEAVY
DOWNPOURS. AN ISOLATED SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE
THIS AFTERNOON...WITH STRONG GUSTY WINDS AS THE MAIN THREAT. ANYONE
WITH OUTDOOR PLANS THIS AFTERNOON SHOULD BE PREPARED TO TAKE
SHELTER.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:59 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams46 min
May 27, 2:31 PM EDTSevere Thunderstorm WarningIWXPaulding44 min
May 27, 2:37 PM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Paulding4 hr
May 27, 2:58 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam62 min
May 27, 3:47 PM EDTAreal Flood AdvisoryIWXDefiance, Henry, Paulding, Putnam3 hr
May 27, 5:15 PM EDTSpecial Weather StatementIWXPutnam30 min
May 27, 6:15 PM EDTSpecial Weather StatementIWXVan Wert30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.